Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 95, NWS Goodland, KS

May 25, 2016Cheyenne County, Rawlins County, Sherman County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 25, 2016, 8:38 PM CDT for Cheyenne County, Rawlins County, Sherman County, Kansas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2016, 8:38 PM CDT (01:38 UTC)
Expired
May 25, 2016, 9:15 PM CDT
In force
37 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cheyenne County, KS, Rawlins County, KS, Sherman County, KS

The radar

The Goodland radar (KGLD), 33 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 8:50 PM CDTHAIL 19 Se St. Francis, KSNICKLE TO QUARTER SIZE HAIL COVERING HIGHWAY 27.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 738 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
738 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
2559 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

367 
WUUS53 KGLD 260138
SVRGLD
KSC023-153-181-260215-
/O.NEW.KGLD.SV.W.0095.160526T0138Z-160526T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
738 PM MDT WED MAY 25 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
  SOUTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...
  NORTHEASTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 815 PM MDT/915 PM CDT/

* AT 738 PM MDT/838 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 11
  MILES SOUTHWEST OF BIRD CITY...OR 12 MILES SOUTHEAST OF ST.
  FRANCIS... MOVING EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN RAWLINS...SOUTHEASTERN CHEYENNE AND NORTHEASTERN
  SHERMAN COUNTIES IN NORTHWESTERN KANSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3970 10127 3957 10134 3957 10139 3948 10139
      3944 10141 3957 10184 3974 10167
TIME...MOT...LOC 0138Z 277DEG 32KT 3963 10166 

HAIL...1.00IN
WIND...<50MPH
 
$$

LOCKHART
3 follow-up statements
444 
WWUS53 KGLD 260153
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
753 PM MDT WED MAY 25 2016

KSC023-153-181-260215-
/O.CON.KGLD.SV.W.0095.000000T0000Z-160526T0215Z/
RAWLINS KS-CHEYENNE KS-SHERMAN KS-
753 PM MDT WED MAY 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
MDT/915 PM CDT/ FOR SOUTHWESTERN RAWLINS...SOUTHEASTERN CHEYENNE AND
NORTHEASTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS...

AT 752 PM MDT/852 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES SOUTH OF BIRD CITY...OR 14 MILES SOUTHEAST OF ST.
FRANCIS...MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...EMERGENCY MANAGEMEN. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN RAWLINS...SOUTHEASTERN CHEYENNE AND NORTHEASTERN SHERMAN
COUNTIES IN NORTHWESTERN KANSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3970 10127 3957 10134 3957 10139 3948 10139
      3944 10141 3957 10184 3974 10167
TIME...MOT...LOC 0152Z 282DEG 17KT 3964 10159 

HAIL...1.00IN
WIND...<50MPH
 
$$

LOCKHART
474 
WWUS53 KGLD 260204
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
804 PM MDT WED MAY 25 2016

KSC023-153-181-260215-
/O.CON.KGLD.SV.W.0095.000000T0000Z-160526T0215Z/
RAWLINS KS-CHEYENNE KS-SHERMAN KS-
804 PM MDT WED MAY 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM
MDT/915 PM CDT/ FOR SOUTHWESTERN RAWLINS...SOUTHEASTERN CHEYENNE AND
NORTHEASTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS...

AT 804 PM MDT/904 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 7
MILES SOUTHEAST OF BIRD CITY...OR 19 MILES SOUTHEAST OF ST.
FRANCIS...MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN RAWLINS...SOUTHEASTERN CHEYENNE AND NORTHEASTERN SHERMAN
COUNTIES IN NORTHWESTERN KANSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3970 10127 3957 10134 3957 10139 3948 10139
      3962 10157 3973 10154
TIME...MOT...LOC 0204Z 269DEG 22KT 3965 10148 

HAIL...1.00IN
WIND...<50MPH
 
$$

LOCKHART
838 
WWUS53 KGLD 260216
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
816 PM MDT WED MAY 25 2016

KSC023-153-181-260226-
/O.EXP.KGLD.SV.W.0095.000000T0000Z-160526T0215Z/
RAWLINS KS-CHEYENNE KS-SHERMAN KS-
816 PM MDT WED MAY 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RAWLINS...
SOUTHEASTERN CHEYENNE AND NORTHEASTERN SHERMAN COUNTIES IN
NORTHWESTERN KANSAS HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3970 10127 3957 10134 3957 10139 3948 10139
      3962 10157 3973 10154
TIME...MOT...LOC 0215Z 277DEG 32KT 3965 10148 

$$

LOCKHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:40 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 25, 6:40 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
540 PM MDT WED MAY 25 2016

.SHORT TERM...(This evening through Thursday)
Issued at 146 PM MDT Wed May 25 2016

Across the forecast area this afternoon...the remnants of the low
cloud deck which lingered over central portions of the area...now
resides only over far eastern zones and continues to thin out. Temps
in areas where clouds have finally left have rebounded nicely by
several degrees. Most of the CWA now in the 70s with some upper 60s
east. Weak ridging over the area giving the region mainly variable
conditions of 5 mph or less.

Going into tonight and on into Thursday...weak shortwave moving
through the Central Rockies at this time...will move at a northeast
vector across mainly northern zones tonight. Models do hint at
potential for some light rw/trw development..but chances do look
thin. Have put in a slight chance for isolated trw/rw concentrating
in locales over NE Colorado and those along the Nebraska/Kansas
border.

This quick moving system will give way to an approaching warm front
going into Thursday morning. Out ahead of this front...do expect
linger isolated rw/trw...along with areas of fog. The focus of the
fog will be from a few hours before sunrise thru the mid morning
hours before burning off.

It will be along and ahead of this frontal boundary that the focus
for the next round of severe wx will be for the afternoon hours.
Going into the afternoon hrs Thursday...increased instability occurs
with the influx of higher dewpts...daytime highs reaching will into
the mid to upper 70s...and strong wind shear. Strong to severe
thunderstorms are expected to develop...and as a result the storm
prediction Center has put the majority of the region into Enhanced
Risk for severe wx...with only a small portion in Slight Risk to the
SW. Have put in enhanced wording for the afternoon hours to reflect
this.

For temps...daytimes highs will range mainly in the mid to upper
70s. Some locales may even reach near 80F in far E/SE zones. Locales
in NE Colorado may only reach near 70F as a result of cloud cover.
Overnight lows tonight will range from the upper 40s west...to the
mid 50s east.

.LONG TERM...(Thursday night through Wednesday)
Issued at 223 PM MDT Wed May 25 2016

Thursday evening is the primary period of concern with this extended
forecast period. A severe weather outbreak should be anticipated as
several favorable factors come together. First, a warm front will
provide a focus for thunderstorm development Thursday afternoon.
Storms will continue across the region Thursday evening. Second, an
extremely unstable atmosphere is forecast by many guidance members.
SBCAPE in the 2000-3500 J/KG range is likely. Further, strong height
falls of 6-8 dam are indicated as the negatively tilted low passes
over. In addition to the large instability, a highly sheared
atmosphere should also develop. 0-6 KM Bulk Shear of 50-60 kts
should be realized shortly after noon. 0-3 KM Helicity of 300-450
m2/s2 is also forecast, and environment highly favorable for
tornadoes. Finally, the upper level forcing will be perpendicular to
the boundary these storms form on. This means that storms should
initially be supercelluar before activity congeals into an MCS.
Expect a continued threat for very large hail, damaging winds, and
tornadoes (some strong, long-tracked possible) to persist well into
the evening hours. Storms will progress north-northeast and should
exit the region by midnight. Some shower/thunderstorm activity will
persist through the overnight hours, particularly on the western
edge of the departing low along and west of the Colorado border.

Aside from Thursday night, am anticipating chances for convective
activity to persist across the region throughout the extended
forecast period. The severe weather threat should diminish for at
least Friday and Saturday. This is because the negatively tilted
trough slides northeast away from the region. In addition, the
dryline surges east into eastern Nebraska and eastern Kansas,
greatly reducing the high atmospheric instability.

Atmospheric instability becomes quite high once again for Sunday
through Tuesday as moisture return from the southeast commences.
However, a lack of significant disturbances or a highly sheared
atmosphere suggests the severe weather threat should be much lower.
There will be enough shear for a few severe thunderstorms each day,
given the instability buildup, but any type of severe thunderstorm
outbreak currently appears unlikely.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 540 PM MDT Wed May 25 2016

VFR conditions expected to prevail during the early TAF period,
with main complication being thunderstorms near CO state line
progressing eastward. A few thunderstorms appear to be in line to
pass within vicinity of KGLD with better coverage expected at
KMCK. By late evening coverage should diminish. While
showers/thunderstorms may be possible late tonight through
Thursday morning as a warm front stalls along I-70 corridor,
coverage will be a big question. Shower/thunderstorm coverage
should then increase Thursday afternoon, however confidence is too
low to prevail thunderstorms at this time.

North of front low level moisture will increase, with stratus and
light fog developing. MVFR appears likely at both terminals based
on trends of all available guidance, with less confidence in IFR
conditions developing. I trended TAFs towards latest guidance
with worst conditions appearing more likely at KGLD at this time
(closer to front). Stratus/fog should lift by mid morning
Thursday, though there is a chance stratus could linger into
midday at KMCK.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JN
LONG TERM...RRH
AVIATION...DR
Hazardous weather outlook, May 25, 3:44 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
244 PM MDT WED MAY 25 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-262045-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
244 PM MDT WED MAY 25 2016 /344 PM CDT WED MAY 25 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SHOWERS OR THUNDERSTORMS ARE POSSIBLE FOR PORTIONS OF THE
TRI STATE REGION DURING THE OVERNIGHT HOURS. THE MAIN FOCUS FOR
ANY THUNDERSTORMS...SOME OF WHICH MAY BE STRONG...WILL OCCUR OVER
MUCH OF NORTHEAST COLORADO...AND LOCALES ALONG THE NEBRASKA AND
KANSAS BORDER. WIND AND HAIL WILL BE MAIN THREATS WITH ANY STORMS
THAT DEVELOP. AREAS OF FOG WILL DEVELOP AFTER MIDNIGHT...MAINLY IN
AREAS FROM INTERSTATE 70 NORTH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY MORNING WILL
TRANSLATE TO SEVERE THUNDERSTORMS POSSIBLE FROM THURSDAY AFTERNOON
INTO THE EVENING HOURS. THE MAIN THREATS WILL BE LARGE
HAIL...DAMAGING WINDS...HEAVY RAINFALL AND EVEN A FEW TORNADOES.
SOME TORNADOES MAY BE STRONG. AREAS OF FOG WILL LINGER THROUGH
THE MID MORNING HOURS...MAINLY IN AREAS FROM INTERSTATE 70 NORTH.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY
THROUGH MONDAY. THE STRONGEST STORMS WILL PRODUCE LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, May 25, 4:58 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
358 PM MDT WED MAY 25 2016

COZ090-252245-
YUMA COUNTY CO-
358 PM MDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YUMA COUNTY UNTIL 445 PM
MDT...

AT 357 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF YUMA...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
YUMA...ECKLEY...VERNON...HEARTSTRONG...ABARR AND JOES.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 232 AND 234.

LAT...LON 3993 10220 3957 10277 3957 10280 4032 10279
TIME...MOT...LOC 2157Z 217DEG 29KT 3991 10282

LOCKHART
Special weather statement, May 25, 6:19 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
519 PM MDT WED MAY 25 2016

COZ090-NEZ079-260000-
YUMA COUNTY CO-DUNDY NE-
519 PM MDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA AND
NORTHWESTERN DUNDY COUNTIES UNTIL 600 PM MDT...

AT 519 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES NORTH OF WRAY...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WRAY...ALVIN...WAUNETA AND LAIRD.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 243 AND 267.

LAT...LON 4035 10205 4035 10176 4019 10167 4003 10221
      4034 10242 4044 10220 4044 10205
TIME...MOT...LOC 2319Z 231DEG 26KT 4033 10218

LOCKHART
Special weather statement, May 25, 7:44 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT WED MAY 25 2016

COZ090-KSZ001-260115-
YUMA COUNTY CO-CHEYENNE KS-
644 PM MDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YUMA COUNTY IN
NORTHEASTERN COLORADO AND WESTERN CHEYENNE COUNTIES IN NORTHWESTERN
KANSAS UNTIL 715 PM MDT/815 PM CDT/...

AT 644 PM MDT/744 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES NORTH OF BONNY RESERVOIR...MOVING EAST AT 30
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BONNY RESERVOIR...HALE...VERNON...IDALIA AND BEECHER ISLAND.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 208 AND 210...AND
BETWEEN MILE MARKERS 212 AND 233.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3960 10189 3958 10229 3993 10239 3998 10197
TIME...MOT...LOC 0044Z 257DEG 26KT 3974 10220

LOCKHART
Special weather statement, May 25, 8:08 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
708 PM MDT WED MAY 25 2016

COZ090-260145-
YUMA COUNTY CO-
708 PM MDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL
745 PM MDT...

AT 708 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF COPE...OR 24 MILES SOUTH OF YUMA...MOVING EAST AT
20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ABARR AND HEARTSTRONG.

LAT...LON 3968 10279 3996 10271 4000 10241 3964 10249
TIME...MOT...LOC 0108Z 257DEG 18KT 3977 10272

LOCKHART
Special weather statement, May 25, 8:27 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
827 PM CDT WED MAY 25 2016

NEZ081-260200-
RED WILLOW NE-
827 PM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RED WILLOW COUNTY UNTIL
900 PM CDT...

AT 827 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHEAST OF WILLOW VIEW CAMPGROUND...OR 8 MILES NORTH OF
MCCOOK...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MCCOOK...INDIANOLA AND BARTLEY.

LAT...LON 4030 10020 4010 10041 4021 10076 4035 10076
      4035 10020
TIME...MOT...LOC 0127Z 277DEG 32KT 4033 10057

LOCKHART

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 9:18 PM CDTSpecial Weather StatementGLDRawlins, Thomas42 min
May 26, 6:02 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman43 min
May 26, 6:05 PM CDTSevere Thunderstorm WarningGLDGreeley40 min
May 26, 6:09 PM CDTTornado WarningGLDGreeley25 min
May 26, 6:16 PM CDTSevere Thunderstorm WarningGLDRawlins44 min
May 26, 6:20 PM CDTSevere Thunderstorm WarningGLDSherman40 min
May 26, 6:56 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins64 min
May 26, 6:57 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman63 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.